# SDR QXEA0200899

- Difficulty date: June 18, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 8,618 hours, 12,262 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Seal
- Part number: S2L230
- Condition: Blown
- Location: Zone 100
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-BLEED FLOW LOW, UNABLE TO COOL DUCT TEMP BELOW 20 DEGREES IN AUTO OR MANUAL ASSOCIATED SOUR SMELL FROM UNITS DURING OPERATIONS. REMOVED AND REPLACED BLOW OUT SEALS IN ECS BAY UPPER DUCTING. LEAK CHECK GOOD. GROUND RAN AND OPERATIONAL CHECK OF ACM GOOD. AIRCRAFT RETURNED TO SERVICE.
